Sh:432

Bib entry
@article{Sh:432,
 author = {Shelah, Saharon and Spencer, Joel H.},
 title = {{Random sparse unary predicates}},
 journal = {Random Structures Algorithms},
 fjournal = {Random Structures \& Algorithms},
 volume = {5},
 number = {3},
 year = {1994},
 pages = {375--394},
 issn = {1042-9832},
 doi = {10.1002/rsa.3240050302},
 mrclass = {03C13 (60F20)},
 mrnumber = {1277609},
 mrreviewer = {Peter G. Hinman},
 doi = {10.1002/rsa.3240050302},
 note = {\href{https://arxiv.org/abs/math/9401214}{arXiv: math/9401214}},
 arxiv_number = {math/9401214}
}